U.S. doctors online nowAsk doctors free
A female asked:

abdominal and back pain, black stools, and all day nausea for over 4 weeks. dismissed by doctor, told it was due to taking topiramate.

1 doctor answer1 doctor weighed in
Dr. Dean Giannone
Internal Medicine 25 years experience
GI symptoms. : In sum, your symptoms could certainly be gastrointestinal in origin. And the black stools could represent bleeding in the GI tract (worst case scenario). I'd be hesitant to pawn all this off as merely an effect of a medication.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 18, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.